Duke Mathematical Journal
- Duke Math. J.
- Volume 163, Number 3 (2014), 513-563.
Tropical combinatorics and Whittaker functions
We establish a fundamental connection between the geometric Robinson–Schensted–Knuth (RSK) correspondence and -Whittaker functions, analogous to the well-known relationship between the RSK correspondence and Schur functions. This gives rise to a natural family of measures associated with -Whittaker functions which are the analogues in this setting of the Schur measures on integer partitions. The corresponding analogue of the Cauchy–Littlewood identity can be seen as a generalization of an integral identity for -Whittaker functions due to Bump and Stade. As an application, we obtain an explicit integral formula for the Laplace transform of the law of the partition function associated with a -dimensional directed polymer model with log-gamma weights recently introduced by one of the authors.
Duke Math. J., Volume 163, Number 3 (2014), 513-563.
First available in Project Euclid: 11 February 2014
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 60B20: Random matrices (probabilistic aspects; for algebraic aspects see 15B52) 82B23: Exactly solvable models; Bethe ansatz
Secondary: 05E05: Symmetric functions and generalizations 05E10: Combinatorial aspects of representation theory [See also 20C30]
Corwin, Ivan; O’Connell, Neil; Seppäläinen, Timo; Zygouras, Nikolaos. Tropical combinatorics and Whittaker functions. Duke Math. J. 163 (2014), no. 3, 513--563. doi:10.1215/00127094-2410289. https://projecteuclid.org/euclid.dmj/1392128877